File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Iterative solutions of coupled discrete Markovian jump Lyapunov equations

TitleIterative solutions of coupled discrete Markovian jump Lyapunov equations
Authors
KeywordsDiscrete-Time Systems
Lyapunov Equations
Markovian Systems
Issue Date2008
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwa
Citation
Computers And Mathematics With Applications, 2008, v. 55 n. 4, p. 843-850 How to Cite?
AbstractIn this paper, two iterative methods are given to solve coupled discrete Markovian jump Lyapunov equations arising from the stability analysis of discrete-time Markovian jump systems. When such equations have unique positive definite solutions, a sufficient condition for the convergence of iterates for one iterative method is derived. When such equations only have unique solutions, but not necessarily positive definite, the above iterative method may fail and an alterative iterative method is provided by using the solutions of discrete-time Lyapunov equations as its intermediate steps. A sufficient condition is also presented for the convergence of the iterates. © 2007 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156933
ISSN
2015 Impact Factor: 1.398
2015 SCImago Journal Rankings: 1.092
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorWei, Yen_US
dc.contributor.authorChen, Ten_US
dc.date.accessioned2012-08-08T08:44:36Z-
dc.date.available2012-08-08T08:44:36Z-
dc.date.issued2008en_US
dc.identifier.citationComputers And Mathematics With Applications, 2008, v. 55 n. 4, p. 843-850en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10722/156933-
dc.description.abstractIn this paper, two iterative methods are given to solve coupled discrete Markovian jump Lyapunov equations arising from the stability analysis of discrete-time Markovian jump systems. When such equations have unique positive definite solutions, a sufficient condition for the convergence of iterates for one iterative method is derived. When such equations only have unique solutions, but not necessarily positive definite, the above iterative method may fail and an alterative iterative method is provided by using the solutions of discrete-time Lyapunov equations as its intermediate steps. A sufficient condition is also presented for the convergence of the iterates. © 2007 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwaen_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.subjectDiscrete-Time Systemsen_US
dc.subjectLyapunov Equationsen_US
dc.subjectMarkovian Systemsen_US
dc.titleIterative solutions of coupled discrete Markovian jump Lyapunov equationsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.camwa.2007.04.031en_US
dc.identifier.scopuseid_2-s2.0-37649024692en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-37649024692&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume55en_US
dc.identifier.issue4en_US
dc.identifier.spage843en_US
dc.identifier.epage850en_US
dc.identifier.isiWOS:000253660200021-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridWang, Q=7406912110en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridWei, Y=35325769700en_US
dc.identifier.scopusauthoridChen, T=7405544728en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats